# SDR UALA2011081004174

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,364 hours, 22,766 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB HAS A DENT, UNDER SIDE APPROX STA 135.  MEASURES 2.25 X 1.375.  FOUND ON ARRIVAL.  DENT LOCATED AT STA 135.249- 12.25\ AFT OF PANEL L/E- REF SRM 55-10-01 PG 104 DETAIL IV A=1.5\ , Y=.025\ A OVER Y =60.  ACCMP'D TAP TEST AND HFEC OF AREA NO DELAM OR CRACKS NOTED REF NDT MANUAL.  ACCOMPLISH PERMANENT REPAIR PER SRM BY THE NEXT (A11) CHECK.
